OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.28 (1996) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4587

Title: Almost periodic problems and a property by Eris Séré
Authors: Tarallo, M.
Issue Date: 1996
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: M. Tarallo, “Almost periodic problems and a property by Eris Séré”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 28 (1996), pp. 281-291.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
28 (1996)
Abstract: Si dimostra l'esistenza di infinite soluzioni per un problema di Neumann omogeneo quando il termine non lineare è almost periodico. Il risultato estende quanto è noto nel caso in cui la nonlinearità è periodica e la molteplicità si ottiene banalmente tramite traslazione. L'argomento è variazionale e si basa su una proprietà introdotta da E. Séré.
We prove the existence of infinitely many solutions for a homogeneus Neumann problem where the nonlinear term is an almost periodic function. This result is an extension of the case where the nonlinearity is periodic and multiple solutions are trivially given by traslations. The argument is variational and is based on a property developed by E. Séré.
URI: http://hdl.handle.net/10077/4587
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.28 (1996)

Files in This Item:

File Description SizeFormat
TaralloRendMat28.pdf185.85 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.